# SDR REXA201808290754

- Difficulty date: August 18, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY HAS CORROSION AT BS 280, STRINGERS 24R TO 24L.  REMOVED CORROSION IAW EA CRJ953-07443.
